Alert archive / California / High Wind Warnings in 2018

High Wind Warning 5, NWS Los Angeles, CA

April 13, 2018

NWS Los Angeles, CA issued this high wind warning at Apr 13, 2018, 3:24 AM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2018, 3:24 AM PDT (10:24 UTC)
Expired
Apr 13, 2018, 6:00 AM PDT
In force
3 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

462 
WWUS76 KLOX 131024
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
324 AM PDT Fri Apr 13 2018

...Strong and damaging northerly winds expected across portions 
of Southwest California this morning...

.Strong north winds will weaken as they continue to turn northeast
this morning, likely dropping below advisory levels for most areas
by this afternoon. The strong winds this morning may still be 
capable of knocking down branches, trees, and powerlines, 
possibly resulting in power outages, mainly across wind prone 
mountain and adjacent foothill locations.

CAZ053-054-131300-
/O.EXP.KLOX.HW.W.0004.000000T0000Z-180413T1000Z/
/O.NEW.KLOX.HW.W.0005.180413T1024Z-180413T1300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
324 AM PDT Fri Apr 13 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

The National Weather Service in Los Angeles/Oxnard has extended  
a High Wind Warning, which is in effect until 6 AM PDT early this 
morning. 

* WINDS AND TIMING...North winds 25 to 40 mph with damaging gusts
  between 50 and 70 mph, strongest through the mountains passes,
  especially the Interstate 5 corridor. Winds are expected to
  weaken to advisory levels as they turn northeast later this
  morning. 

* Impacts...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Cross winds can make 
  driving difficult, especially for drivers of high profile 
  vehicles and vehicles towing trailers. This includes Highway 
  33 in Ventura County as well as Interstate 5 and Highway 14 in 
  Los Angeles County. Interstate 5 will be especially impacted 
  by the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.  Be alert for possible downed trees and powerlines.

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

&&

$$

CAZ046-131830-
/O.EXP.KLOX.HW.W.0004.000000T0000Z-180413T1000Z/
/O.EXA.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Santa Monica Mountains Recreational Area-
324 AM PDT Fri Apr 13 2018

...WIND ADVISORY IN EFFECT UNTIL NOON PDT TODAY...

The National Weather Service in Los Angeles/Oxnard has replaced a
High Wind Warning with a Wind Advisory, which is in effect until 
noon PDT today.

* WINDS AND TIMING...Areas of north winds 20 to 35 mph with gusts
  to 55 mph this morning. Local gusts to 60 mph are possible this
  morning.

* IMPACTS...Winds this strong may down trees and power lines,
  causing property damage or power outages. Cross winds can make
  driving difficult, especially for drivers of high profile
  vehicles and vehicles towing trailers. This includes Kanan, 
  Malibu Canyon, Topanga, and Decker Canyon Roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-087-548-131130-
/O.EXP.KLOX.WI.Y.0025.000000T0000Z-180413T1000Z/
Antelope Valley-Catalina and Santa Barbara Islands-
Los Angeles County San Gabriel Valley-
Including the cities of Lancaster, Palmdale, Avalon, Pasadena, 
San Gabriel, and Pomona
324 AM PDT Fri Apr 13 2018

...WIND ADVISORY HAS EXPIRED...

Winds have fallen below advisory levels.

$$

CAZ039-052-131830-
/O.CON.KLOX.HW.W.0004.000000T0000Z-180413T1900Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
324 AM PDT Fri Apr 13 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...North winds 25 to 40 mph with damaging gusts
  of 50 to 60 mph likely this morning. Isolated gusts up to 65 mph
  likely early this morning across the mountains and foothills, 
  especially above Montecito. 

* Impacts...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Cross winds can make 
  driving difficult, especially for drivers of high profile 
  vehicles and vehicles towing trailers. Highway 101, 154, and 
  192 will be impacted by the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

When driving, use extra caution. Be prepared for sudden gusty
cross winds.  Be alert for possible downed trees and powerlines.

&&

$$

CAZ088-131830-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
324 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 20 to 30 mph with gusts
  to 55 mph becoming northeast 15 to 25 mph with gusts to 40 mph
  later this morning. 

* IMPACTS...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Gusty winds will 
  make driving difficult, especially for high profile vehicles 
  along Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.  Be alert for possible downed trees and powerlines.

&&

$$

CAZ041-045-547-131830-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Los Angeles County Coast including Downtown Los Angeles-
Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, Long Beach, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Woodland Hills, Northridge, Burbank, 
and Universal City
324 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 20 to 30 mph with gusts
  to 50 mph through this morning. The strongest winds will be 
  across the San Fernando Valley and western portions of the Los 
  Angeles coast, including Malibu to Hollywood Hills. 

* IMPACTS...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Gusty winds will 
  make driving difficult, especially for high profile vehicles 
  along Highways 101 and 118, as well as Interstates 5, 210, and 
  405. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

&&

$$

CAZ044-131830-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Ventura County Interior Valleys-
Including the cities of Santa Paula, Fillmore, Ojai, and Piru
324 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 15 to 25 mph with gusts
  to 40 mph becoming northeast later this morning. 

* IMPACTS...Winds this strong may down branches and power lines,
  causing property damage or power outages. Gusty winds will make
  driving difficult. This includes Highways 23, 33, and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

&&

$$

Munroe/Hall
1 follow-up statement
126 
WWUS76 KLOX 131308
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
608 AM PDT Fri Apr 13 2018

...Strong and damaging northerly winds expected across portions
of Southwest California this morning...

.Strong north winds will weaken as they continue to turn
northeast this morning, likely dropping below advisory levels for
most areas by this afternoon. The strong winds this morning may
still be capable of knocking down branches and powerlines, 
possibly resulting in power outages, mainly across wind prone 
mountain and adjacent foothill locations.

CAZ053-054-131900-
/O.EXP.KLOX.HW.W.0005.000000T0000Z-180413T1300Z/
/O.EXA.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
608 AM PDT Fri Apr 13 2018

...WIND ADVISORY IN EFFECT UNTIL NOON PDT TODAY...
...HIGH WIND WARNING HAS EXPIRED...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until noon PDT today. 

* WINDS AND TIMING...Areas of north to northeast winds 20 to 30
  mph with gusts to 50 mph this morning. 

* IMPACTS...Winds this strong may down trees and power lines,
  causing property damage or power outages. Gusty winds will make
  driving difficult, especially for high profile vehicles along
  Interstate 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-131900-
/O.CON.KLOX.HW.W.0004.000000T0000Z-180413T1900Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
608 AM PDT Fri Apr 13 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...North winds 25 to 40 mph with damaging gusts
  of 50 to 60 mph likely this morning.

* Impacts...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Cross winds can make 
  driving difficult, especially for drivers of high profile 
  vehicles and vehicles towing trailers. Highway 101, 154, and 
  192 will be impacted by the strong winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

When driving, use extra caution. Be prepared for sudden gusty
cross winds.  Be alert for possible downed trees and powerlines.

&&

$$

CAZ046-088-131900-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
608 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 20 to 30 mph with 
  gusts to 55 mph becoming northeast 15 to 25 mph with gusts to 
  40 mph later this morning. 

* IMPACTS...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Gusty winds will 
  make driving difficult, especially for high profile vehicles 
  along Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.  Be alert for possible downed trees and powerlines.

&&

$$

CAZ041-045-547-131900-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Los Angeles County Coast including Downtown Los Angeles-
Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Malibu, Santa Monica, Beverly Hills, 
Hollywood, Long Beach, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Woodland Hills, Northridge, Burbank, 
and Universal City
608 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 15 to 25 mph with gusts
  to 40 mph through this morning. The strongest winds will be 
  across the San Fernando Valley and western portions of the Los 
  Angeles coast, including Malibu to Hollywood Hills. 

* IMPACTS...Winds this strong may down trees and power lines, 
  causing property damage or power outages. Gusty winds will 
  make driving difficult, especially for high profile vehicles 
  along Highways 101 and 118, as well as Interstates 5, 210, and 
  405. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

&&

$$

CAZ044-131900-
/O.CON.KLOX.WI.Y.0025.000000T0000Z-180413T1900Z/
Ventura County Interior Valleys-
Including the cities of Santa Paula, Fillmore, Ojai, and Piru
608 AM PDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...Areas of north winds 15 to 25 mph with 
  gusts to 40 mph becoming northeast later this morning. 

* IMPACTS...Winds this strong may down branches and power lines, 
  causing property damage or power outages. Gusty winds will 
  make driving difficult. This includes Highways 23, 33, and 
  126. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds. Be alert for possible downed trees and powerlines.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Apr 12, 9:44 PM PDT, 5 hours 40 minutes earlier.

Area forecast discussion, Apr 12, 9:44 PM PDT, 5 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
944 PM PDT Thu Apr 12 2018

.SYNOPSIS...12/929 PM.

Gusty northerly winds tonight will weaken significantly while
turning offshore Friday. Sunny skies and ridging aloft will bring
well above normal temperatures to most areas by Saturday. A
trough of low pressure building into the area Monday will support
much cooler conditions with showers possible north of Point
Conception. Another storm system is possible later in the week.

&&

.SHORT TERM (TNT-SUN)...12/921 PM.

A strong northerly surface pressure gradient continues across the
region tonight. Surface pressure gradients are in support of
strong winds developing across the area. KLAX-KSFO gradients hover
near -10 mb and KLAX-KBFL gradients around -6.5 mb currently.
North winds are increasing across the area, likely to have
greatest impact across Los Angeles County. Wind gusts are
developing tonight and some reports of northerly cross winds are
starting to come in from KLAX. Mesonet sites show Inglewood
gusting to 48 mph and 40 mph at KLAX. Many reports of trees or
powerlines being down are arriving, as well.

Wind will slowly weaken into Friday while turning offshore.

Current headlines look agreeable, but there is a chance that high
wind warnings for the Antelope Valley could be converted to a wind
advisory early. Winds are being monitored closely currently.

*** FROM PREVIOUS DISCUSSION ***

The turn to offshore along with the building ridge on the west
coast will lead to a much warmer day, especially inland where cold
air advection from the previous trough kept temps down today.

The warming trend will continue Saturday with morning gradients
now expected to only be similar to Friday but with much weaker
upper level support. As a result advisory level winds not expected
but still some locally gusty breezes in the favored areas of
LA/Ventura counties. Highs mostly in the upper 70s and 80s area-
wide.

A cooling trend will begin for coast/valleys Sunday as a trough
approaches from the west and gradients turn strongly onshore.

.LONG TERM (MON-THU)...12/205 PM.

A deep trough will hit the west coast Monday. While models have
been in decent agreement with the timing and strength they have
been less consistent with the southern extent and amount of
moisture and thus confidence not super high for rain. Best chances
are north of Pt Conception and amounts expected to be a quarter
inch or less, so ultimately it could end up being a high PoP/low
QPF event but for now keeping pops in the chance category up north
and below 15 in the south.

Again the main impact from this trough will be wind with strong
west to northwest winds Monday and Monday night. In addition,
highs Monday will be several degrees below normal. After a quick
little ridge pops up for warmer temps Tuesday another trough will
follow Wed/Thu. Fairly big differences in how the models are
handling this one with the GFS farther west and south and wetter
while the ECMWF is north and more of an inside slider. Agree with
low pops in for now along with cooler temps and gusty onshore
winds.

&&

.AVIATION...13/0053Z.

At 00Z, there was no marine inversion at KLAX.

VFR conditions are expected throughout the period, except for a
chance of VLIFR to LIFR conditions at KPRB in fog and MVFR
conditions in blowing dust and sand at desert terminals. Periods
of moderate to strong wind shear and turbulence are likely at all
terminals through 16Z at the latest.

KLAX...High confidence in VFR conditions throughout the period.
Periods of moderate low-level wind shear and turbulence are
likely between 04Z and 10Z. North winds greater than 20 knots are
likely through 09Z.

KBUR...High confidence in VFR conditions throughout the period.
Periods of moderate to strong low-level wind shear and turbulence
are likely through 16Z.

&&

.MARINE...12/909 PM.

Widespread gales will slowly diminish through tonight, but Small
Craft Advisory level winds and seas will linger into Friday.
Across the Outer Waters, advisory level winds and seas could
linger into Saturday. As a result, gale warnings have been
extended until late tonight. There is a 70 percent chance that
warnings will be allowed to expire by 3 am tonight and converted
to Small Craft Advisories.

There is a chance of Small Craft Advisory winds and seas may
linger into Sunday through Tuesday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 5 PM PDT Friday for zones
      34-35. (See LAXCFWLOX).
     Wind Advisory in effect until 10 PM PDT this evening for
      zones 34>36-40. (See LAXNPWLOX).
     High Wind Warning in effect until noon PDT Friday for zones
      39-52. (See LAXNPWLOX).
     High Surf Advisory in effect until 8 AM PDT Friday for zones
      39>41-87. (See LAXCFWLOX).
     Wind Advisory in effect until noon PDT Friday for zones
      41-44-45-88-547. (See LAXNPWLOX).
     High Wind Warning in effect until 3 AM PDT Friday for zones
      46-53-54. (See LAXNPWLOX).
     High Wind Warning in effect until 1 AM PDT Friday for zone
      59. (See LAXNPWLOX).
     Wind Advisory in effect until 3 AM PDT Friday for zone 87. (See LAXNPWLOX).
PZ...Gale Warning in effect until 11 PM PDT this evening for zone
      645. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Friday for zones
      650-655. (See LAXMWWLOX).
     Gale Warning in effect until 5 AM PDT Friday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SUN-THU).

Gusty northwest winds will be possible Monday into Monday night.

&&

PUBLIC...Hall/MW
AVIATION...Hall
MARINE...Hall
SYNOPSIS...Munroe

weather.gov/losangeles

In the hours before

Local storm report, Apr 12, 10:13 PM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1013 PM PDT THU APR 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     NON-TSTM WND DMG 1 S BEVERLY HILLS       34.06N 118.40W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            SEVERAL TREE DOWN NEAR BENEDICT CANYON SOUTH
            OF BEVERLY HILLS.

0951 PM     NON-TSTM WND DMG HOLLYWOOD               34.10N 118.33W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWN ON CARS ON SUNSET BLVD,
            HOLLYWOOD.

1002 PM     NON-TSTM WND DMG 4 WSW AZUSA             34.11N 117.97W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWNED ON RIVERGRADE RD IN
            IRWINDALE.

0449 PM     NON-TSTM WND DMG 2 W ALHAMBRA            34.08N 118.18W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWNED NEAR TEMPLETON AND EASTERN
            IN EL SERENO.

0551 PM     NON-TSTM WND DMG 2 SSE HOLLYWOOD         34.08N 118.32W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWNED IN LARCHMONT AREA.

0709 PM     NON-TSTM WND DMG 2 SW BURBANK            34.17N 118.35W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            TREE AND POWERLINES DOWNED NEAR CHANDLER AND
            HOLLYWOOD WAY.

0858 PM     NON-TSTM WND DMG 2 WNW HAWTHORNE         33.93N 118.38W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            TREE DOWN IN ROADWAY REPORTED AT IMPERIAL
            AND AVIATION.

0858 PM     NON-TSTM WND DMG BEVERLY HILLS           34.08N 118.40W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWN REPORTED ON 700 BLOCK OF N
            ELM DR, BEVERLY HILLS, CA.

0703 PM     NON-TSTM WND DMG 3 NE SANTA MONICA       34.04N 118.46W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            TREE DOWN NEAR OHIO AND BUNDY.

0620 PM     NON-TSTM WND DMG 2 NNW ALHAMBRA          34.12N 118.16W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            TREE DOWN REPORTED NEAR SOUTH PASADENA GOLD
            LINE STATION DELAYING TRAINS.

0617 PM     NON-TSTM WND DMG 1 E HOLLYWOOD           34.10N 118.31W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWN REPORTED AT CARLTON WAY AND
            ST. ANDREWS.

0940 PM     NON-TSTM WND DMG 1 S BEVERLY HILLS       34.06N 118.40W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE PALM TREE DOWNWS ON BEDFORD DR IN
            BEVERLY HILLS.

&&

HALL
Local storm report, Apr 12, 10:16 PM PDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1016 PM PDT THU APR 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     NON-TSTM WND GST SANTA ROSA ISLAND       33.98N 120.08W
04/12/2018  M57 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION SRIC1, SANTA ROSA ISLAND.

0845 PM     NON-TSTM WND GST LA GRANADA MOUNTAIN     34.42N 119.42W
04/12/2018  M57 MPH          VENTURA            CA   MESONET

            MESONET STATION LGRC1, LA GRANADA MOUNTAIN.

0746 PM     NON-TSTM WND GST SANDBERG                34.74N 118.72W
04/12/2018  M58 MPH          LOS ANGELES        CA   ASOS

            ASOS STATION SDB, SANDBERG.

0857 PM     NON-TSTM WND GST WHITAKER PEAK           34.57N 118.74W
04/12/2018  M65 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION WTPC1, WHITAKER PEAK.

&&

HALL
Local storm report, Apr 12, 10:20 PM PDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1020 PM PDT THU APR 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     NON-TSTM WND DMG 2 SW VAN NUYS           34.17N 118.48W
04/12/2018                   LOS ANGELES        CA   PUBLIC

            LARGE TREE DOWN ON HIGHWAY 101 OFFRAMP.

&&

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:03 PM PDTSmall Craft AdvisoryLOX28 hr

Nearby

High Wind Warnings in California, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.